# SDR SWAA2022030471297

- Difficulty date: March 22, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 27,652 hours, 16,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR BOARD 222AF FWD RIGHT CORNER BROKEN / REPAIRED FWD RIGHT BROKEN CORNER ON PASSENGER FLOOR BOARD 222EF IAW SRM 53-00-50-2R-0 + SRM 53-00-50-2R-6. DAMAGE WAS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.E.(2)(A) DAMAGE WAS LARGER THAN 4 SQUARE INCHES
